# SDR SWAA2012052104167

- Difficulty date: May 14, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 61,704 hours, 51,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP UPPER SURFACE DELAMINATED.  REPAIRED FORE FLAP PER SRM.
